Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Legs swelling, red marks across neck, chest, arms. Burning, itching. Prescribed Benazepril. Having reaction. Solution?

my mother s legs are swelling and she has red marks across her neck, chest and arms and they are burning and itching. Ice seems to be helping a little. her normal medications are hydrochlorothiazide 25mg, prevastatin 40 mg, phenytoin 600 mg daily. She has recently been prescribed benazepril 20 mg and i believe she is having a reaction. what would be my best plan of action?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
okay any of the drugs like phenytoin thiazide or benazepril can cause painful skin rash burning....okay either you can stop all medicine except replace phenytoin with epival and wait a week if rash goes away add one by one or
get another sister of benazepril.......'
till now start using loratindine and calamine lotion if possible use tooth paste(home remedy and a little bit of air
take care
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor